MathSciNet Relay Station
MathSciNet bibliographic data
MR527463 (58 #26218b) 93A10
Willems, Jan C. Dissipative dynamical systems. II. Linear systems with quadratic supply rates. Arch. Rational Mech. Anal. 45 (1972), 352–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement